# SDR SWI2025F01464

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 39,018 hours, 25,588 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Flow Valve
- Part number: GG670980035
- Condition: Faulted
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING WENT TO CAUTION DURING CLIMB.   (FLIGHT 5923)  INTERROGATED MDC AND FOUND B1- 349538 TROUBLE SHOT IN REF TO FIM 36-21-03. LEAK DETECTED AT MT145 AT 10% PERFORMED GVI & LEAK CHECK OF AREA AND FOUND A BLEED LEAK COMING FROM RT FLOW CONTROL VALVE IN THAT LOCATION.  REMOVED & REPLACED RT FLOW CONTROL VALVE IAW AMM 21-53-14. PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM IN REF TO AMM 21-51-00 OPS CHECK GOOD. PERFORMED LEAK CHECK IN REF TO 21-53-00. NO LEAKS NOTED AT THIS TIME. PERFORMED BITE TEST OF ANTI-ICE AND LEAK DETECTION CONTROLLER IN REF AMM 30-12-12 ALL TESTS PASSED. PERFORMED GVI OF LOOPS AND VERIFIED NO DAMAGE OR CONTACT WITH OTHER SURFACES. REF FIM ALLOWED AIR CONDITIONING TO OPERATE FOR 10 MINUTES, NO MESSAGE PRESENT. PERFORMED PACK OPERATION WITH ENG BLEED ONLY FOR 10 MINUTES AND NO MESSAGE PRESENT. NO FURTHER FAULTS NOTED AT THIS TIME. AIRCRAFT OK FOR RETURN TO SERVICE.
